Doctor insights on:
Side effects: Usual side effects are stomach upset and rahshes. Occ headaches. Take the med at lower dose with food and if you can't tolerate tne maximum dose it may still be effective. Vision problems are very rare these s[ecialist and get an opthalmology referral quickly. ...Read moreSee 1 more doctor answer
No: Not unless they cause GI issues which Prohibit one from eating. ...Read more
I've been taking plaquenil (hydroxychloroquine) for UCTD. Could it have lowered C-reactive protein, sed rate and decreased fatigue after 3 months?
Not commonly: Unlike many meds used to treat autoimmune diseases (immune modulators that suppress the immune system) Plaquenil (hydroxychloroquine) has an antiinflammatory effect on autoimmune dss. So the risk of infections (seen with immune suppression) is uncommon. Major concern with this drug is effect on vision. Regular eye exams are recommended. ...Read more
Inflammatory is a: General term for a reactive process, such as to infection or injury. This pattern could be seen in that type of a reaction. ...Read more
Ana 1:640x10yrs, other labs neg. Flares of rashes, fatigue, arthralgia, myalgia, dizziness.Crp & sed normal during flares!tx: plaquenil (hydroxychloroquine) & low doses pred prn. Dx?
Side effects:: Studies at the cleveland clinic and albany medical college clearly demonstrate that ocular toxicity with ho-q is based solely on getting more the recommended 6mg/kg of body weight. I have never seen ocular toxicity in 1000's of patient I have treated. The most common complaint is queasiness of the stomach when starting it. There are other side-effects, but i've never seen them. ...Read more
No: The most common side effects of Imuran (azathioprine) are nausea/vomiting (~12%) which may be accompanied by malaise, diarrhea. Drowsiness is really not common with this drug. This drug is used for many conditions, so the drowsiness may also be a result of other conditions. Please see your doctor for evaluation and continuous care. Take care. ...Read more
What causes chronic fatigue, nausea, loss of appetite, dizziness, blurred vision and overall achiness. Blood tests..Low vit d/b12, high calcium/pth ?
Those things can,,,: All the things you mentioned can give you many of those symptoms. Vit B12 deficiency especially can do it. The high PTH is a concern also as it can mean a possible adenoma, so it would be smart to see your doctor for therapy to correct your deficiencies and find out why the ca/pth is high. Best of luck. ...Read moreSee 1 more doctor answer
I'm treated 4 lupus like disease. Plaquenil (hydroxychloroquine) controlled flares.But dizziness required constant prednisone.Can methotrexate help with my dizzy spells?
Taking cyclosporine and cellcept (mycophenolate mofetil) due to liver transplant, can I take SUKROL ( glutamic acid ), my memory and concentration been decreased lately. ?
Don't take it.: Sukrol is an OTC supplement containing multiple ingredients, including glutamic acid, lecithin, and thiamine. It is impossible to predict whether any of these could have an interaction with your cyclosporine or CellCept (mycophenolate mofetil). Given the potentially dire consequences of an interaction, it is not worth it to take your chances with an unproven supplement. Good luck. ...Read more
What causes the weight gain associated with anti-depressant drugs: slowed metabolism, increased appetite, increased insulin resistance, other?
All of the above: It is possible the underlying condition resulting in the use of medication could be a problem. If 25-oh vit d 3 levels are normal, free T4 levels are normal, and cortisol is not high in the evening, eating 6 small equal meals, managing stress skillfully, and moving though the day with some thing as simple as pretend jump roping for 60 minutes spread out in 1-2 minute intervals should help. ...Read more
HO-Q: Given at the appropriate dose 6.5mg-6mg/kg of body weight, the drug as few if any, cognitive effects. I have not seen one case similar to what you are decribing. Since you are on , most likely several meds, it may be others. Also, many patients are taking this drug for potentially serious diseases. This by itself can affect mood. ...Read moreSee 2 more doctor answers